Tyndall effect or just temporary bruise? (photos)

I had my tear trough 6 days ago, injected with restalyne.. The doctor injected .5cc each my tear trough. Now the days past i can see blue color in my eyes. Just line blue line in my eyes.. im worried if is it a tydall effect (as you can see in the photos) Will it go away or will it stay like this forever? Do i need to go to my doctor or i have to wait more time? Pls. Help.

Doctor Answers 5

Tear Trough Fillers - Restylane, Belotero, Voluma -- If unhappy, reverse with hyaluronidase!

If you are unhappy, I suggest you reverse the fillers and see an expert for treatment with a different filler.  Best, Dr. Emer.


Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Tyndall effect or just temporary bruise? (photos)

This appears to be a Tyndall effect, I would strongly suggest that you go back to your doctor. He or she would probably have to inject a little Hyelenex to dissolve some of the superficial Restylane in your tear trough. This does not look like it will go away on its own, unfortunately, without this intervention. Good luck, Dr. Downie

Jeanine B. Downie, MD
Montclair Dermatologic Surgeon
5.0 out of 5 stars 3 reviews

Bruise or Tyndall Effect

Thank you for sharing your question and photos. Although it is difficult to judge from the photos, it appears that you have bruising which should resolve in a few more days. Follow up with your doctor in a week if they have not disappeared.  Good luck,

Tyndall effect

Unfortunately the pictures are not good and can't show much. The Tyndall effect is uniform light blue and disappears over time.  A bruise may have a number of colors is not uniform and will also disappear but using cool compresses and applying vitamin K makes it go away faster

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Blue discoloration after restylane

I think it could be either bruising or tyndall effect from the restylane itself or just some swelling. I think it is too early to judge but if it is still persisting after day 14 I would recommend you have your doctor take a look and decide if any treatment is needed. Restylane - and other hyaluronic acid fillers - are easily removed with injection of an enzyme that dissolves the restylane if that is what is determined to be best.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.